Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 142027, 8 pages
http://dx.doi.org/10.1155/2013/142027
Research Article

Exact Solutions for ( )-Dimensional Potential-YTSF Equation and Discrete Kadomtsev-Petviashvili Equation

1Department of Mathematics, Shanghai University, Shanghai 200444, China
2Department of Mathematics, Luoyang Normal University, Luoyang 471022, China
3School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454003, China

Received 4 July 2013; Revised 28 October 2013; Accepted 11 November 2013

Academic Editor: Nazim Idrisoglu Mahmudov

Copyright © 2013 Yan Wang and Zhenhui Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Ablowitz and H. Segur, Solitons and the Inverse Scattering Transform, Cambridge University Press, Cambridge, UK, 2006.
  2. R. Hirota, Direct Methods in Soliton Theory, Cambridge University Press, Cambridge, UK; Springer, New York, NY, USA, 2004.
  3. Y. T. Wu and X. B. Hu, “A new integrable differential-difference system and its explicit solutions,” Journal of Physics A, vol. 32, no. 8, p. 1515, 1999. View at Publisher · View at Google Scholar
  4. X. G. Geng and H. H. Dai, “Quasi-periodic solutions for some 2+1-dimensional discrete models,” Physica A, vol. 319, no. 1–4, pp. 270–294, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C. W. Cao, X. G. Geng, and H. Wang, “Algebro-geometric solution of the 2+1 dimensional Burgers equation with a discrete variable,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 621–643, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. S. Xue and D. L. Du, “A new hierarchy of (1+1)-dimensional soliton equations and its quasi-periodic solutions,” Chaos, Solitons and Fractals, vol. 35, no. 4, pp. 692–704, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. W. X. Ma, “An application of the casoratian technique to the 2d toda lattice equation,” Modern Physics Letters B, vol. 22, no. 19, p. 1815, 2008. View at Publisher · View at Google Scholar
  8. J. M. Wang and X. Yang, “Quasi-periodic wave solutions for the (2+1) -dimensional generalized CalogeroBogoyavlenskiiSchiff (CBS) equation,” Nonlinear Analysis, Theory, Methods and Applications, vol. 75, no. 4, pp. 2256–2261, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. A. Nakamura, “A direct method of calculating periodic wave solutions to nonlinear evolution equations. I. Exact two-periodic wave solution,” Journal of the Physical Society of Japan, vol. 47, no. 5, pp. 1701–1705, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Nakamura, “A direct method of calculating periodic wave solutions to nonlinear evolution equations. II. Exact one- and two-periodic wave solution of the coupled bilinear e,” Journal of the Physical Society of Japan, vol. 48, no. 4, pp. 1365–1370, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  11. E. G. Fan and Y. C. Hon, “Quasiperiodic waves and asymptotic behavior for Bogoyavlenskii’s breaking soliton equation in (2+1) dimensions,” Physical Review E, vol. 78, no. 3, Article ID 036607, 2008. View at Publisher · View at Google Scholar
  12. E. G. Fan and K. W. Chow, “On the periodic solutions for both nonlinear differential and difference equations: a unified approach,” Physics Letters A, vol. 374, no. 35, pp. 3629–3634, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. J. Qiao and E. G. Fan, “Negative-order Korteweg-de Vries equations,” Physical Review E, vol. 86, no. 1, Article ID 016601, 2012. View at Publisher · View at Google Scholar
  14. Y. C. Hon and Q. Wang, “Construction of quasi-periodic wave solutions for differential-difference equation,” Zeitschrift für Naturforschung A, vol. 67, p. 21, 2012. View at Publisher · View at Google Scholar
  15. S.-F. Tian and H.-Q. Zhang, “A kind of explicit Riemann theta functions periodic waves solutions for discrete soliton equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 173–186, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. J. Yu, K. Toda, N. Sasa, and T. Fukuyama, “N soliton solutions to the Bogoyavlenskii-Schiff equation and a quest for the soliton solution in (3+1) dimensions,” Journal of Physics A, vol. 31, no. 14, pp. 3337–3347, 1998. View at Publisher · View at Google Scholar · View at Scopus
  17. Z. Y. Yan, “New families of nontravelling wave solutions to a new (3+1)-dimensional potential-YTSF equation,” Physics Letters A, vol. 318, no. 1-2, pp. 78–83, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  18. T. X. Zhang, H. N. Xuan, D. Zhang, and C. Wang, “Non-travelling wave solutions to a (3+1)-dimensional potential-YTSF equation and a simplified model for reacting mixtures,” Chaos, Solitons and Fractals, vol. 34, no. 3, pp. 1006–1013, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  19. X. P. Zeng, Z. D. Dai, and D. Li, “New periodic soliton solutions for the (3+1)-dimensional potential-YTSF equation,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 657–661, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  20. M. Abramowitz and I. Stegun, Handbook of Mathematical Functions, Dover, New York, NY, USA, 1965.
  21. Y. Ohta, R. Hirota, S. Tsujimoto, and T. Imai, “Casorati and discrete gram type determinant representations of solutions to the discrete KP hierarchy,” Journal of the Physical Society of Japan, vol. 62, pp. 1872–1886, 1993. View at Publisher · View at Google Scholar
  22. R. Hirota, “Nonlinear partial difference equations. I. A difference analogue of the Korteweg-de Vries equation,” vol. 43, no. 4, pp. 1424–1433, 1977. View at Google Scholar · View at MathSciNet
  23. M. Kashiwara and T. Miwa, “Transformation groups for soliton equations. I. The τ function of the Kadomtsev-Petviashvili equation,” Proceedings of the Japan Academy A, vol. 57, no. 7, pp. 342–347, 1981. View at Google Scholar · View at MathSciNet
  24. T. Miwa, “On Hirota's difference equations,” Proceedings of the Japan Academy A, vol. 58, no. 1, pp. 9–12, 1982. View at Google Scholar · View at MathSciNet
  25. A. Zabrodin, “Discrete Hirota's equation in quantum integrable models,” International Journal of Modern Physics B, vol. 11, no. 26-27, p. 3125, 1997. View at Publisher · View at Google Scholar
  26. I. Krichever, O. Lipan, P. Wiegmann, and A. Zabrodin, “Quantum integrable models and discrete classical Hirota equations,” Communications in Mathematical Physics, vol. 188, no. 2, pp. 267–304, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  27. A. V. Zabrodin, “Hirota difference equations,” Theoretical and Mathematical Physics, vol. 113, no. 2, pp. 1347–1392, 1997. View at Publisher · View at Google Scholar · View at MathSciNet